# SDR FDEA202203110471

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: AEA73266
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, EXFOLIATED CORROSION ON FLOOR SUPPORT AT   CLIP NUT LOCATIONS STA 1361 RBL60. UPPER CARGO COMPT UNDER FLOOR AREA, STA 1361 RBL47-75, FLOOR SUPPORT AEA7326-6   REMOVED AND REPLACED IAW MD11 SRM 51-35-01-0G. SEE JPF.
